# SDR RAIA00707015

- Difficulty date: July 8, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,856 hours, 18,912 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX509187
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,278 hours, 14,632 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5532 - STL - NR 1 HYDRAULIC SYSTEM OVERHEAT MESSAGE.  MAINTENANCE GROUND RAN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP AND NR 1 TEMP SWITCH.  OPS CHECK GOOD, NO RELATED CMC MESSAGES.
